# SDR ASAA2019011227762

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 18,135 hours, 5,990 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING BOTH FMC'S FAILED WITH VTK FLAGS BOTH SIDES AND NO FMC ON EITHER CDU. GROUNDED - YES. SYS TESTS GOOD REF AMM TASK 34-61-00-860-801.
